Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What causes delayed periods inspite of taking modus 10 mg ?

Hi i dont get my periods from last 2 months. i take modus 10mg for 5days on 5th april but still i dont get my periods. my thyroid level is normal
Asked On : Thu, 12 May 2011
Answers:  1 Views:  599
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello and welcome to healthcare magic!!
did you happen to have unprotected intercourse during the time if yes it would be better you consulted your gynaecologist and got yourself evaluated. you might need an ultrasound examination too. take care.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor